# SDR ASOA200900601

- Difficulty date: May 19, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 12,253 hours, 10,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT LATCH CLOSED.  FLT 4980 DEL 112 MINS.
